# SDR AALA201604049003

- Difficulty date: March 7, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 39,541 hours, 14,239 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: D5337062220400
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON LT MLG DOOR FWD ATTACH FITTING ON KEEL BEAM, BETWEEN FRAME 43 - 42, AT LT STRINGER 41 - 42.  REPLACED FITTING IAW SRM 51-72-11 & DWG D53370600.
